Publications of the Research Institute for Mathematical Sciences


Previous issue  | Next issue  | Most recent Issue | All Issues | PRIMS summary
Volume 34, Issue 3, 1998
Metadata
 

On the Hydrodynamic Limit of the Enskog Equation
Miroslaw Lachowicz
pp. 191–210
Abstract | Full-Text PDF (1649 KB) | Metadata

Spherically Symmetric Dirac Operators with Variable Mass and Potentials Infinite at Infinity
Karl Michael Schmidt and Osanobu Yamada
pp. 211–227
Abstract | Full-Text PDF (1555 KB) | Metadata

Standard Monomial Theory for Bott-Samelson Varieties of GL (n)
Venkatramani Lakshmibai and Peter Magyar
pp. 229–248
Abstract | Full-Text PDF (1968 KB) | Metadata

Gevrey Wellposedness of the Cauchy Problem for the Hyperbolic Equations of Third Order with Coefficients Depending Only on Time
Tamotu Kinoshita
pp. 249–270
Abstract | Full-Text PDF (1772 KB) | Metadata

Equivariant Maps between Representation Spheres of a Torus
Katsuhiro Komiya
pp. 271–276
Abstract | Full-Text PDF (623 KB) | Metadata

On a Solution of a q-Difference Analogue of Laurieella's D-Type Hypergeometric Equation with |q| = 1
Michitomo Nishizawa
pp. 277–290
Abstract | Full-Text PDF (960 KB) | Metadata